# SDR FDEA200901310407

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65192332
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT OTBD TRACK SKIN IS CRACKED.  STOP DRILLED CRACK IAW DRAWING SR27-57-034 REV A AND SRM 51-10-1.  FABRICATED REPAIR DOUBLER FROM 2024-T3 0.071 DIM 9 1/2" BY 6" IAW DRAWING SR27-57-034 REV A.  INSTALLED DOUBLER IAW DRAWING SR27-57-034 REV A AND SRM 51-30-2.
